Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

unforgiven2

Veteran Member
  • Total Reviews

    0
  • Content Count

    215
  • Joined

  • Last visited

Community Reputation

0 Neutral

About unforgiven2

  • Rank
    Member

Recent Profile Visitors

2355 profile views
  1. going over 150 does not increase the chance of relapse; once you hit 100, you have 80% chance of no-relapse and it tapers off rapidly after that, with no significant improvement after 150
  2. wait 6 months, then you can conclude whether it worked or not
  3. most people cant handle acute side effects associated with 80 mg/day, nevermind 200-300 mg. The upper daily limit set by roche and FDA (2 mg/day/kg) is not just some random number they thought looked good. Jacob you make it sound as if acute side effects play no role in limiting the daily intake. And ramie i dont know how severe your acne is but if u do a google scholar search you will see recent studies showing as much as 0.5 mg/kg/day for 16 weeks produce longterm remission in 80% of subjects
  4. the systematic mistake made here is the assumption that isotretnoin storage could only explain the long term side effects. Most likely explanation is an increase/decrease expression of the associated receptors, or other regulatory changes made to transcription/translation of the DNA. Hormones ( such as isotretnoin) have long term side effects not because they get stored more efficiently but because they can upregulate/downregulate and turnoff/turnon biological pathways
  5. to be exact i did 40 40 80 80 120, when averaged comes down to 4.5 months of 80. what matters at the end the most is the cumulative, not the daily. Also back then i believed the reason so many people on this board relapse is because they dont get the right dose. If you find my post from back then i was braging about my high dose... and was happy about my derm because i thought he knows better... Also i have found many other people suffering from exactly the same problem with much lower doses;
  6. do yourself a favor, go through this forum, and google accutane joint/arthritis, and notice the number of people claiming they go from 20s to feeling 80 year old and never come back.
  7. yes, if you look up the drug brochure is listed as reported. it is possible but not probable.
  8. i would not take vitamin D. D and A bind the same set of receptors
  9. took cumulative 180 mg/kg (40 40 80 80 80) at age of 22, did not have any major side effects while on it. within months of finishing the course my joints started to crack, my heart rhytm became abnormal and ... what is really killing me now are my joints. i went 22 to 90 in matter of months and is getting worse, affecting every single joint in my body... and for those saying "well you should have watch out for side effects" , my joints problems kicked in after i went off accutane. i am guessing
  10. i am not gonna repeat my story here but word of advice, go through this forum as far back as you can, u will see that permanent joint problems post accutane are the number one complain of former accutaners, the most common serious longterm side effect of accutane.
  11. i still worked out the entire time i was on accutane with minor pains. The real deal hit me 6 months after i was off the drug. Seems like something about accutane make your cartilage more susptible to damage. However it takes a while if you are young and healthy before enough cartilage damage has accumulated to show itself as crepitus/pain. It was at the height of my college senior year so i backed down on physical activity and concentrated on my studies. I wished instead of deciding againts w
  12. i wish i were you. five years ago when i took i developed some minor knee pain while on it. Doc told me it will go away. It never did and now i full blown arthritis with crepitus ( that clicking joints sound) in every single joint. Did u have crepitus prior to taking the drug? i did not have any problem prior to taking it and never thought it will continuesly get worse even once off the drug
  13. hello, when i took accutane five years ago for five months (80mg/day average, weight: 60 kg) i felt slightly "weak" in knees when going up and down stairs so, besides walking around on college campus, i laid off any extra physical activity. The following is a short summary of my health since then: 2004: while on accutane no side effects besides dryness, slight sense of "weakness" in knees when running/walking uphill, no pain 2004-2005: 2 months post accutane started to have crepitus (clicking
  14. five years post tane and minor joints pains i developed while on tane have become full belown arthritis now. do yourself a favor and look up the longterm joints side effects of accutane, you will see lots of people complaining about it
  15. 1. many people dont see results until 2-3 months after they are off accutane 2. for you max dose would be 120 mg ( you about 60 kg), so you still have not hit the max daily dose
×